# SDR HNAA2017052300185

- Difficulty date: May 23, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145
- Aircraft serial: 145058
- Aircraft time: 44,812 hours, 37,762 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 3 RT MAIN TIRE FAILED.   ACFT DECLARED AN EMERGENCY LANDING.   LANDED WITH NO ISSUES.  CREWS LOOKED AT GEAR BEFORE TAXI.   NR 2 ENGINE DAMAGED DUE TO THE NR 3 MAIN TIRE THREAD FAILIRE
